# SDR FDEA201711253314

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 36,638 hours, 18,790 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Malfunctioned
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE WILL NOT ARM REPEAT DISC.  PERFORMED T/S IAW TSM 52-73 AND  ASM SUP 52-73-00                                 SCH 02 PAGE 103 AND AWM SUP 52-73-01 PAGE 2.REMOVED                               LININGS TO HAVE ACCESS TO TB 935VT.REMOVED PIN F ON                               935VT-5 AND NO VOLTAGE FOUND.REMOVED PLUG 70WN-A                                  AND MEASURED GOOD CONTINUITY AND GOOD ISOLATION TO                                GND.MEASURED 28VDC ON PIN P OF 70WN-A AND 28VDC ON                                PIN N OF 70WN-A.WIRING CHECKS GOOD.REINSTALLED PLUG                               70WN-A AND PIN F ON 935VT-5.PERFORMED TEST ON ASPSU                               IAW AMM 52-73-00-05-1 W
